# SDR DLM88100619

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 56,235 hours, 42,603 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR FOLLOWED BY FWD LAV SMOKE ALARM-NO EVIDENCE OF FIRE.  FOUND APU INLET CONTAMINATED WITH HYDRAULIC FLUID-FOUND B NUT IN LEFT WHEELWELL UNDER SPOILER SHUTOFF   LEAKING-TIGHTENED SAME-CLEANED A/C BELLY AND APU INLET-     PERFORMED OPN 5090 ALTERNATE DUCT BURNOUT AND OPN 7904 COELESCER BAG CHANGE-ALL CHECKS GOOD.
